It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....

High Cholesterol Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 06-11-2011, 06:43 PM   #1
Join Date: Jun 2011
Location: wpg, manitoba canada
Posts: 2
2mexico HB User
dangers of lipitor

I stopped taking lipitor some 7 years ago, because I hurt so bad I was moaning all the time. I did not know that lipitor affected the muscle enzymes until I did the research.. I know that this is not common, but for me it was not worth taking... my concern now is for my husband.. he has been on 60 to 80 mg. for almost 10 years... about 6 years ago I noticed some major personality problems, mostly confusion, forgetfulness.. I went to the dr. with my husband and he laughed at me and said, men do not listen to their wives... Years have passed and the problem has worsened.. He has become angry, frustrated. small tasks are too much to concentrate on.. He forgets words, and conversations.. He remembers long term but not short term... I have just researched and learned that these symptoms are more than likely a result of the lipitor.. looking for anyone with advise and or more information... I have told my husband the I will no longer be the one to hand him these pills in the morning, as far as I am concerned I may as well hand him arsnic... problem is the dr. tells him with his high cholestrol he will have a heart attach if he quits...

Sponsors Lightbulb
Old 06-13-2011, 08:33 AM   #2
Senior Veteran
JJ's Avatar
Join Date: Nov 2000
Location: Ct.
Posts: 3,698
JJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB UserJJ HB User
Re: dangers of lipitor

I don't blame you for wanting him off of that stuff. My husband went almost 7 years on Lipitor and I couldn't figure him out at all. Not only was he is constant pain..which the Dr. said was NOT related to them, but he also was short tempered and moody. After I went on them for about 4 months I was a wreck. Had horrid muscle pains and constant Diarrhea.

After coming here in 2000 and getting advice from other posters who seemed to have the same problems I dumped them and made hubby dump his. Come to find out, neither of us had cholesterol that bad anyway, so there really was no need to be on pills. We do just fine with diet and some exercise.

Your not alone, and the side effects ARE real. Good luck..JJ..
When you come to the end of your rope..tie a knot and hang on!
To view links or images in signatures your post count must be 10 or greater. You currently have 0 posts.

The Following User Says Thank You to JJ For This Useful Post:
2mexico (06-13-2011)
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Lipitor or No Lipitor jacal5 High Cholesterol 0 12-02-2010 09:32 AM
lipitor failed to beat zocor Moxie75 High Cholesterol 0 11-29-2005 05:12 AM
Lipitor vs Lovastatin Brendap High Cholesterol 8 10-30-2005 12:49 PM
Lipitor: Side Effects & Vitamin C AussieBloke High Cholesterol 4 08-15-2005 04:33 AM
A quote from Pfizer about Lipitor HubbleRules High Cholesterol 34 04-23-2005 08:13 AM
The Lipitor Dilemma SafetyJ2006 High Cholesterol 29 06-08-2004 02:53 AM
Big Story on Lipitor pcovers High Cholesterol 7 06-23-2003 04:57 AM
Lipitor side effects Jack Perry High Cholesterol 1 06-07-2002 06:25 PM

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:49 PM.

Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!